# SDR AALA201803059024

- Difficulty date: March 2, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 38,900 hours, 18,290 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP1653128
- Part serial: 04317H2078
- Condition: Delaminated
- Location: Cockpit
- Part time: 38,892 hours, 18,287 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT OFFICER'S SLIDING SIDE WINDOW SHOWING DELAMINATION IN TWO AREAS, BOTTOM MIDDLE AND BOTTOM RIGHT. WINDOW IS ALSO VERY HOT. REPLACED FLIGHT OFFICER'S SLIDING WINDOW PER AMM 56-12-11.
